I am a 49 year old female ER R.N. - for the past month I have had an intermittent sensation of heat in the same spot on the sole of my left foot. When I feel this sensation, the spot is not physically warm to touch. This sensation does not seem to correspond with any specific activity - it happens whenever. It has not changed in intensity or size. I have not had this sensation anywhere else. I am a bit worried as I have just had a family member diagnosed with an astrocytoma and the first indication of a problem was numbness in two toes of his foot. I do not have any other health concerns, though I am starting menopause. I would appreciate any input.
Weird. I am a 39 yo female physician (FP) and have been having almost identical sensation on the lateral dorsal side of one foot for the past week or so. I cannot think of a reasonable explanation. It happens suddenly, lasts seconds, is not hot to touch and doesn't seem to be ppt'd by anything in particular. It is happening 4-6 times per day. It doesn't hurt but is an odd sensn.
It is not strange! I had it on the outside top of my right foot. I went to the foot Dr. who told me it was a nurve problem. I had 3 injections over a period of 6 mo. and after the last on, I have not had any other problems. (It was at least 7 yrs ago.)
I also have a warm sensation in my left foot several times a day. I am 35, have been diagnosed with fibromyalgia but cant find anywhere where this is a symptom of it. Doesn't hurt just concerns me that I don't know what it is from.
this is so weird because I have the exact same thing bottom sole of my left foot. Not hot to touch but very hot sensation.I have associated it with sitting.
I also am concerned because it seems so random and is a sudden onset. I am 49.
I'm 31 and have been having a hot sensation on the bottom/inside area right where the arch of my foot is on both feet (usually the right). These have happened about 30 times daily for the last three or four days. Not painful and not warm to touch. There are no other side effects when this happens. This is particularly noticeable because normally, my feet are quite cool. I take a few vitamin supplements...calcium, ferrous sulphate, prenatal vitamins. This started around the same time that I began taking all these vitamins at a set time daily. Before, I would only take them periodically, when I remembered to take them. I have had undiagnosed severe joint pain in the past. This pain would show up in knees, wrists, elbows, shoulders and fingers, last for a couple of months and then go away as if nothing had happened. Otherwise, I'm a fairly healthy person though admittedly not as active as I should be.
This has been happening to me as well at random times of the day for the past 2 weeks. It was a very focused, fuzzzy of a heated feeling on the bottom left foot. I've recently swapped into a new pair of sketchers shape-up shoes and might be the cause of it. However, I experienced it for a second or two this morning after waking up on my left foot. I am tempted to say it is nerve related or could just be some muscles heating up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.